DÄ internationalArchive16/2007Cutaneous Effects of Antiretroviral Therapy

Review article

Cutaneous Effects of Antiretroviral Therapy

Dtsch Arztebl 2007; 104(16): A-1098

Hartmann, M; Enk, A

For technical reasons, the English full text will be published approximately two weeks after the German print edition has been published.

1. Coopman SA, Johnson RA, Platt R, Stern RS: Cutaneous disease and drug reactions in HIV infection. N Engl J Med 1993; 328: 1670–4. MEDLINE
2. Zancanaro PC, McGirt LY, Mamelak AJ, Nguyen RH, Martins CR: Cutaneous manifestations of HIV in the era of highly active antiretroviral therapy: an institutional urban clinic experience. J Am Acad Dermatol 2006; 54: 581–8. MEDLINE
3. Kong HH, Myers SA: Cutaneous effects of highly active antiretroviral therapy in HIV-infected patients. Dermatol Ther 2005; 18: 58–66. MEDLINE
4. Hartmann M, Petzoldt D: Lipodystrophiesyndrom bei der HIV-Infektion. Hautarzt 2000; 51: 159–63. MEDLINE
5. Shibuyama S, Gevorkyan A, Yoo U, Tim S, Dzhangiryan K, Scott JD: Understanding and avoiding antiretroviral adverse events. Curr Pharm Des 2006; 12: 1075–90. MEDLINE
6. Greenberg RG, Berger TG: Nail and mucocutaneous hyperpigmentation with azidothymidine therapy. J Am Acad Dermatol 1990; 22(2 Pt 2): 327–30. MEDLINE
7. Garcia-Silva J, Almagro M, Pena-Penabad C, Fonseca E: Indinavir-induced retinoid-like effects: incidence, clinical features and management. Drug Saf 2002; 25: 993–1003. MEDLINE
8. Ball RA, Kinchelow T: Injection site reactions with the HIV-1 fusion inhibitor enfuvirtide. J Am Acad Dermatol 2003; 49: 826–31. MEDLINE
9. Stoll M, Heiken H, Behrens GM, Schmidt RE: Immunrekonstitutionssyndrome (IRIS). Ein scheinbares Paradoxon. Internist (Berl) 2004; 45: 893–903. MEDLINE
10. Handa S, Bingham JS: Dermatological immune restoration syndrome: does it exist? J Eur Acad Dermatol Venereol 2001; 15: 430–2. MEDLINE
11. Temesgen Z, Beri G: HIV and drug allergy. Immunol Allergy Clin North Am 2004; 24: 521–31, viii. MEDLINE
12. Carr A, Cooper DA: Adverse effects of antiretroviral therapy. Lancet 2000; 356: 1423–30. MEDLINE
13. Hartmann M, Brust J, Schuster D et al.: Arzneimittelexantheme bei Therapie der HIV-Infektion mit Efavirenz und Nevirapin. Hautarzt 2005; 56: 847–53. MEDLINE
14. Barreiro P, Soriano V, Casas E et al.: Prevention of nevirapine-associated exanthema using slow dose escalation and/or corticosteroids. AIDS 2000; 14: 2153–7. MEDLINE
15. Hoigne R, Hunziker T: Maculopapular exanthema: should suspected drugs continue to be used? Schweiz Med Wochenschr 1999; 129: 823–4. MEDLINE
16. Rotunda A, Hirsch RJ, Scheinfeld N, Weinberg JM: Severe cutaneous reactions associated with the use of human immunodeficiency virus medications. Acta Derm Venereol 2003; 83: 1–9. MEDLINE
17. Mockenhaupt M: Schwere Arzneimittelreaktionen der Haut. Klinik und Epidemiologie. Hautarzt 2005; 56: 24–31. MEDLINE
18. Patel SM, Johnson S, Belknap SM et al.: Serious adverse cutaneous and hepatic toxicities associated with nevirapine use by non-HIV-infected individuals. J Acquir Immune Defic Syndr 2004; 35: 120–5. MEDLINE
19. Fagot JP, Mockenhaupt M, Bouwes-Bavinck JN, Naldi L, Viboud C, Roujeau JC: Nevirapine and the risk of Stevens-Johnson syndrome or toxic epidermal necrolysis. AIDS 2001; 15: 1843–8. MEDLINE
20. Martin AM, Nolan D, James I et al.: Predisposition to nevirapine hypersensitivity associated with HLA-DRB1*0101 and abrogated by low CD4 T-cell counts. AIDS 2005; 19: 97–9. MEDLINE
21. Hewitt RG: Abacavir hypersensitivity reaction. Clin Infect Dis 2002; 34: 1137–42. MEDLINE
22. Mallal S, Nolan D, Witt C et al.: Association between presence of HLA-B*5701, HLA-DR7, and HLA-DQ3 and hypersensitivity to HIV-1 reverse-transcriptase inhibitor abacavir. Lancet 2002; 359: 727–32. MEDLINE
23. Hetherington S, Hughes AR, Mosteller M et al.: Genetic variations in HLA-B region and hypersensitivity reactions to abacavir. Lancet 2002; 359: 1121–2. MEDLINE
24. Phillips EJ, Sullivan JR, Knowles SR, Shear NH: Utility of patch testing in patients with hypersensitivity syndromes associated with abacavir. AIDS 2002; 16: 2223–5. MEDLINE
25. Ward HA, Russo GG, Shrum J: Cutaneous manifestations of antiretroviral therapy. J Am Acad Dermatol 2002; 46: 284–93. MEDLINE

Info

Specialities